Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 
 

 

Zero sets of entire functions of exponential type with additional conditions on the real axis


Author: S. Yu. Favorov
Translated by: the author
Original publication: Algebra i Analiz, tom 20 (2008), nomer 1.
Journal: St. Petersburg Math. J. 20 (2009), 95-100
MSC (2000): Primary 30D15; Secondary 30D10, 30D45
DOI: https://doi.org/10.1090/S1061-0022-08-01039-X
Published electronically: November 13, 2008
MathSciNet review: 2411971
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A complete description of the zero sets is obtained for some well-known classes of entire functions of exponential growth.


References [Enhancements On Off] (What's this?)

  • 1. B. Ja. Levin, Distribution of zeros of entire functions, `Gostekhizdat, Moscow, 1956; English transl., Transl. Math. Monogr., vol. 5, Amer. Math. Soc., Providence, RI, 1980. MR 0087740 (19:402c); MR 0589888 (81k:30011)
  • 2. -, Lectures on entire functions, Transl. Math. Monogr., vol. 150, Amer. Math. Soc., Providence, RI, 1996. MR 1400006 (97j:30001)
  • 3. P. Koosis, The logarithmic integral. I, Cambridge Stud. Adv. Math., vol. 12, Cambridge Univ. Press, Cambridge, 1988; II, Cambridge Stud. Adv. Math., vol. 21, Cambridge Univ. Press, Cambridge, 1992. MR 0961844 (90a:30097); MR 1195788 (94i:30027)
  • 4. B. N. Khabibullin, Completeness of systems of exponentials and sets of uniqueness, Bashkir. Univ., Ufa, 2006. (Russian)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 30D15, 30D10, 30D45

Retrieve articles in all journals with MSC (2000): 30D15, 30D10, 30D45


Additional Information

S. Yu. Favorov
Affiliation: Department of Mathematics, Kharkov National University, Svobody Square 4, Kharkov 61077, Ukraine
Email: favorov_s@mail.ru, fav@univer.kharkov.ua

DOI: https://doi.org/10.1090/S1061-0022-08-01039-X
Keywords: Entire function of exponential type, Cartwright's function, zero set
Received by editor(s): July 7, 2006
Published electronically: November 13, 2008
Article copyright: © Copyright 2008 American Mathematical Society

American Mathematical Society